I spoke too soon. Although IVF #3 started uneventfully, my gosh, it then turned into a roller coaster ride! I thought popping pills was going to be a smooth ride, but I didn't imagine what was waiting for me. I didn't have too many side effects from my previous 2 IVF cycles and I'm someone who doesn't even really get PMS, but I turned into a big hot mess when I started Provames (form of estrogen). Felt extremely nauseous (what a horrible feeling), had a splitting headache, fatigue and major abdominal pains. Furthermore, I hate to admit it, but this cool and calm Cat Lady wept, wailed, and cried like a crazy lady...I didn't think this med would have such an affect on me. Perhaps it was a mixture of the meds and all my insecurities coming out of me. I think the worst is over as I'm feeling a bit better today, but I seriously felt like a zombie being tortured by my raging hormones. I still need to continue the meds for the rest of the week and will be switching over to the Menopur injection. The sooner the better, because every time I take this pill, it scares the hell out of me!